Maxigesic Double Action Tablets, 100 pack

Double action pain relief without the need for codeine. Proven to reduce pain levels in dental studies by 32% in comparison to either paracetamol or ibuprofen alone. Quantity limit applies.

$35.50

In stock

Description

Maxigesic Double Action Tablets. Recommended in adults and children aged 12 and over. Double action pain relief with anti-inflammatory benefits. Each tablet contains Paracetamol 500mg with Ibuprofen 150mg. Do not use without medical supervision if you have stomach ulcers/ stomach disorders, if you are in your last 3 month of pregnancy, if you are allergic to anti-inflammatories or ibuprofen and if you have asthma.

ALWAYS READ THE LABEL. USE ONLY AS DIRECTED. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. INCORRECT USE MAY BE HARMFUL. READ THE WARNINGS BEFORE PURCHASE. THE PHARMACIST RESERVES THE RIGHT TO NOT SUPPLY CONTRARY TO OUR PROFESSIONAL AND ETHICAL OBLIGATION.

August Promotions
1. New shop customers FREE standard shipping on shop orders $20+ use CODE welcome22
2. Be in to WIN 1 of 3 Massage Guns valued at $145 with every online shop order during August.

X